# SDR FDEA202009142197

- Difficulty date: September 14, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013, PER DRAWING NUMBER SN10550000 ON LEFT HAND SIDE OF THE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION Y=2164,   CRACK INDICATION FOUND ON THIRD FASTENERS FROM BELOW TOWARDS SECOND   FASTENER.  DUPLICATED SDR RAISED.  PLEASE REFER TO SDR NR 20-2195 FOR THE DETAILS.
